MathSciNet Relay Station
MathSciNet bibliographic data
MR2655489 37K10 (35Q30)
Zhang, Li-Hua; Liu, Xi-Qiang; Bai, Cheng-Lin Symmetry, reductions and new exact solutions of ANNV equation through Lax pair. Commun. Theor. Phys. (Beijing) 50 (2008), no. 1, 1–6.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement